MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF INS SZ 4 10MM; PFC SIGMA RP-F : KNEE TIBIAL INSERT
Model Number 95-1040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/17/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for infection - deep.Event is serious and is considered moderate.Event is definitely not related to device and is definitely related to procedure.Date of implantation: 09/15/2015, date of event (onset): 09/03/2015, (left knee).Treatment: revised on (b)(6) 2015, all depuy products explanted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, d4 (expiration date) and h6 (clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: b3, d6a, d6b.
 
Event or Problem Description
Additional information: bmi: 38.6.Event description of (b)(4), "rec'd 22oct15, left knee; 1) ae/infection-deep.Moderate severity.Serious, definitely not device related and definitely procedure related.Treatment: revision.2) revision/infection - deep.Femoral, tibial & insert revised.Diagnosis for primary knee surgery : osteoarthritis.Update rec'd 04 november 2015 - the patient's medical records were received.Medical records were reviewed for mdr reportability.The records indicate the patient was also revised to address ongoing pain.At this time there is no new information that would change the existing mdr decision".Complaint category - resulting patient harm.Ortho : infection.Ortho : pain.Original implant date: (b)(6) 2015.Event date: (b)(6) 2015.

Brand Name
PFC SIG RPF INS SZ 4 10MM
Common Device Name
PFC SIGMA RP-F : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11373619
Report Number1818910-2021-03767
Device Sequence Number934717
Product Code NJL
UDI-Device Identifier10603295230410
UDI-Public10603295230410
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number95-1040
Device Catalogue Number951040
Device Lot Number621488
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/28/2021
05/13/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date05/11/2021
05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2G 40G.; DEPUY DUOFIX MBT TRAY SZ 4.; PFC SIG RPF INS SZ 4 10MM.; PFC*SIGMA/OV/DOME PAT 3PEG,38.; SIG PS150 FEM COMP SZ 4 L.; DEPUY CMW 2G 40G; DEPUY DUOFIX MBT TRAY SZ 4; PFC SIG RPF INS SZ 4 10MM; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG PS150 FEM COMP SZ 4 L
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight109